The popularity of the smart drug Modafinil in the USA is rising to billions. It is a widely prescribed healthcare product. However, many experience hair loss when administering this medicine.
To know if it causes hair loss or its just a myth visit here
Provigil. I have a friend who has a heart condition where she has to take beta blockers which cause her sleepiness and narcolepsy. She takes it and she has plenty of hair. One question I have for you @adamcooper : Why the hell are you posting this on an atheist website? Spam some other site with your Irrelevant posts. GFY random stranger.
This is a health and happiness area of the website. That is a subject that is just as interesting to many atheists and agnostics as current news or women in bathing suits.
@Lorajay Don't you think he should fill out his bio before posting a link to a med vendor? His first and only post? I'm tired of randoms, soliciting and posting these for-profit sites. [healthnaturo.com]
@barjoe whats wrong in sharing information? Don't you think you are being a little rude?
Wanna be smart? Have I got a drug for you!!!!!!!!!!!! (Psssssssst If you're interested in a bridge.............)
Thought there was only 340 odd million in the USA, not "billions".
I take a beta blocker, plus a pcsk9 inhibitor and a statin for my heart. There are no serious side effects for me at low doses. All of them are reported to cause hair loss. This has happened to me, but not to a very dramatic extent. I still have a decent amount of hair, Still, it's nowhere near what it was. My dermatologist confirmed that this was the cause. Drug-induced alopecia is real.